# SDR SWAA2022032385028

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Debonded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #192F DME ANTENNA NUTPLATE DOUBLER COMMON TO FAIRING IS DISBONDED / INSTALLED FAIRING PANEL 192F DME ANTENNA NUTPLATE IAW AMM 51-31-00-390-801 AND BOEING DWG 149A7752
